# SDR 00FDEA00029

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Faled
- Location: Pneumatic Sys
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

00-16 - NR 1 BLD VLV (FAN AIR  VLV) DFRD, THE NR 2 BLD VLV FAULTED AND CABIN ALT START CLB.  FOUND PNEU CTLR FAULT THE HP S ENSOR FOUND WIRE NR 288 BETWEEM 2354VC AND 20VC BRKN.  REPAIRED WIRE MM CHAP 20 AND TESTED PER MM 36-1100.  BLD SYS NOW CK NORMAL.
